# SDR ASAA2018052524774

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 40,995 hours, 12,190 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 4905
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 66,310 hours, 30,422 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE STARTER VALVE INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE ENGINE START VALVE ASSY IAW AMM 80-11-03, OPS GOOD.
